# SDR MALA030240

- Difficulty date: April 18, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: 673
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI IN ON FLIGHT 3230, SMOKE FILLED CABIN DURING TAXI INTO GATE.  AFTER NORMAL LANDING IN TRL CREW NOTICED A STRONG ELECTRICAL ODOR WHILE TAXIING TO THE GATE THE CABIN FILLED WITH SMOKE, THERE WERE NO VISIBLE SIGNS OF FIRE AND THE CAUSE OF SMOKE WAS UNKNOWN.  MAINTENANCE REMOVED AND REPLACED SUPPLEMENTAL AC MOTOR IAW R134, AC CONDI SYSTEM MAINTENANCE MANUAL SAAB 340 SAAB 340 A/B, ALL CHECKS GOOD PN ON/OFF 1134104-1, SN/ON 1032, SN/OFF 673.  REMOVED FROM DMR MXC NOTIFIED.
